# SDR SWAA2021123056284

- Difficulty date: December 26, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8574Z
- Make and model: Boeing 737-800
- Aircraft serial: 63588
- Aircraft time: 11,583 hours, 5,530 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT SIDE; OUTBOARD EMERGENCY FLASHLIGHT NOT CHARGING.  OK TO CONT IAW MEL 25-10-01 SP1B AUTH # 40434. R&R FLASHLIGHT & BATTERY IAW AMM 25-64-00.
